MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Failure to Power Up (1476); Noise, Audible (3273)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of "the autopulse platform [sn (b)(4)] failed to power up" and "the lcd display is not readable and the motor makes a clicking sound " was confirmed during functional testing.The root cause of the reported complaint was the defective processor board, likely as a result of normal wear and tear.The autopulse platform is a reusable device and was manufactured in february 2012, and it is more than 9 years old, well beyond its expected service life of 5 years.Upon visual inspection, the top cover and the front enclosure were observed cracked.The observed physical damages were unrelated to the reported complaint and appeared to be the characteristics of user mishandling such as a drop.The top cover and the front enclosure were replaced to remedy the observed issues.Also, unrelated to the reported issue, found the encoder drive shaft does not rotate smoothly, exhibits binding and resistance due to a sticky clutch plate.This type of drive shaft issue is the characteristic of normal wear and tear.Deburring of the clutch plate was performed to remedy the encoder driveshaft issue.The impact of the sticky clutch was not severe enough to make the platform non-functional.Unable to recover data archive due to defective processor board.During functional testing, the autopulse platform made a clicking sound and failed to boot up due to the defective processor board, thus confirming the customer's reported complaint.In addition, findings revealed that due to the defective processor board the lcd was not readable, thus confirming the customer's reported complaint.The processor board was replaced to remedy the fault.Following service, the autopulse was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial number (b)(4).Date of event is unknown.
 
Event or Problem Description
The autopulse platform [sn (b)(4)] failed to power up.The lcd display is not readable and the motor makes a clicking sound.Patient use information was requested but no additional information was provided, therefore patient use is unknown.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11449907
Report Number3010617000-2021-00182
Device Sequence Number19612383
Product Code DRM
UDI-Device Identifier00849111001090
UDI-Public00849111001090
Combination Product (Y/N)N
Initial Reporter CountryLG
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1